Benadryl Allergy Relief Antihistamine Ultratab

Benadryl Allergy Relief Antihistamine Ultratab

100 ct box

Details

Diphenhydramine HCl 25 mg. Antihistamine. Ultratabs (small tablet size). Questions or comments? Call 1-877-717-2824 (toll-free) or 215-273-8755 (collect) or visit www.benadryl.com.

Country of Origin

Active Ingredient Made In Japan.,Japan,USA

Manufacturer

Johnson & Johnson Consumer